# SDR CA080221004

- Difficulty date: February 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 9,958 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: PT6T3B
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 37 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MAINT WAS TROUBLESHOOTING OIL PRESSURE PROBLEMS. THE POWER SECTION ALWAYS APPEARED THAT IT HAD LOTS OF OIL. VISUAL INDICATION. THE OIL PRESSURE FLUCTUATIONS OCCURRED FEB. 5TH.  IN THE TROUBLESHOOTING PROCESS A LITTLE OIL WAS BEING DRAINED AND YET THE VISUAL INDICATION THERE WAS LOTS OF OIL. ON FEB. 9TH THE PWR SECTION WAS REMOVED DUE TO LOSS OF OIL PRESSURE. A TECH REP WAS BROUGHT TO THE BASE AND IT WAS NOTICED THAT THE LOWER HOLE INTO THE GEARBOX OF THE OIL LEVEL INDICATOR WAS NOT DRILLED INTO THE CASE. SINCE THE OIL COULD NOT DRAIN OUT OF THE VISUAL INDICATOR THE OIL LEVEL APPEARED FULL. (TC NR 20080221004)
